Jump to content
Sign in to follow this  
cat208

Effexor Start Up Effects?

Recommended Posts

Hey I'm on day 18 of 37.5 mg of Effexor and having increased anxiety. Is this a normal start up effect and does it go away in time?

Share this post


Link to post
Share on other sites

Yes its a normal side effect for some people and usually goes away after a few weeks. ( Something about the serotonin receptors down regulating and/or becoming desensitized). I know when I started Pristiq (chemical cousin to Effexor) I had increased anxiety for a period of time and then started to feel relief after about a month or so.. Start up periods for medications can suck but it does get better. If the start up anxiety gets to a point where it is unbearable then you should see your doctor for a new plan forward. I hope this helps and you find relief soon. Take care

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...